Works matching DE "SEMIMARTINGALES (Mathematics)"
Results: 205
OPTIMAL REPLACEMENT UNDER PARTIAL OBSERVATIONS.
- Published in:
- Mathematics of Operations Research, 2003, v. 28, n. 2, p. 382, doi. 10.1287/moor.28.2.382.14484
- By:
- Publication type:
- Article
INSTANTANEOUS CONTROL OF BROWNIAN MOTION.
- Published in:
- Mathematics of Operations Research, 1983, v. 8, n. 3, p. 439, doi. 10.1287/moor.8.3.439
- By:
- Publication type:
- Article
Decomposition of Order Statistics of Semimartingales Using Local Times.
- Published in:
- Stochastic Analysis & Applications, 2010, v. 28, n. 3, p. 467, doi. 10.1080/07362991003708341
- By:
- Publication type:
- Article
An S-Related DCV Generated by a Convex Function in a Jump Market.
- Published in:
- Stochastic Analysis & Applications, 2010, v. 28, n. 2, p. 202, doi. 10.1080/07362990903546389
- By:
- Publication type:
- Article
Mean-Variance Hedging in Large Financial Markets.
- Published in:
- Stochastic Analysis & Applications, 2009, v. 27, n. 6, p. 1129, doi. 10.1080/07362990903259223
- By:
- Publication type:
- Article
On a Class of Generalized Integrands.
- Published in:
- Stochastic Analysis & Applications, 2007, v. 25, n. 6, p. 1167, doi. 10.1080/07362990701567272
- By:
- Publication type:
- Article
Topological Solutions of Noncommutative Stochastic Differential Equations.
- Published in:
- Stochastic Analysis & Applications, 2007, v. 25, n. 5, p. 961, doi. 10.1080/07362990701540345
- By:
- Publication type:
- Article
Attraction and Stochastic Asymptotic Stability and Boundedness of Stochastic Functional Differential Equations with Respect to Semimartingales.
- Published in:
- Stochastic Analysis & Applications, 2006, v. 24, n. 6, p. 1169, doi. 10.1080/07362990600958937
- By:
- Publication type:
- Article
Arrow-Mangasarian Sufficient Conditions for Controlled Semimartingales.
- Published in:
- Stochastic Analysis & Applications, 2006, v. 24, n. 5, p. 929, doi. 10.1080/07362990600869902
- By:
- Publication type:
- Article
A Differentiation Theory for Itô's Calculus.
- Published in:
- Stochastic Analysis & Applications, 2006, v. 24, n. 2, p. 367, doi. 10.1080/07362990500522411
- By:
- Publication type:
- Article
Lévy-Type Stochastic Integrals with Regularly Varying Tails.
- Published in:
- Stochastic Analysis & Applications, 2005, v. 23, n. 3, p. 595, doi. 10.1081/SAP-200056692
- By:
- Publication type:
- Article
High Order Stochastic Inclusions and Their Applications.
- Published in:
- Stochastic Analysis & Applications, 2005, v. 23, n. 2, p. 401, doi. 10.1081/SAP-200050129
- By:
- Publication type:
- Article
On Weak Solutions to Stochastic Differential Inclusions Driven by Semimartingales.
- Published in:
- Stochastic Analysis & Applications, 2004, v. 22, n. 5, p. 1341, doi. 10.1081/SAP-200026471
- By:
- Publication type:
- Article
Vague Convergence of Semimartingale Random Measures.
- Published in:
- Stochastic Analysis & Applications, 2004, v. 22, n. 2, p. 315, doi. 10.1081/SAP-120028592
- By:
- Publication type:
- Article
Integration with Respect to Hilbert Space-Valued Semimartingales via Jacod-Grigelionis Characteristics.
- Published in:
- Stochastic Analysis & Applications, 2003, v. 21, n. 5, p. 1141, doi. 10.1081/SAP-120024707
- By:
- Publication type:
- Article
STOCHASTIC INCLUSIONS WITH MULTIVALUED INTEGRATORS.
- Published in:
- Stochastic Analysis & Applications, 2002, v. 20, n. 4, p. 847, doi. 10.1081/SAP-120006111
- By:
- Publication type:
- Article
Asymptotic Stability and Boundedness of Stochastic Differential Equations with Respect to Semimartingales.
- Published in:
- Stochastic Analysis & Applications, 2003, v. 21, n. 3, p. 737, doi. 10.1081/SAP-120020434
- By:
- Publication type:
- Article
ON JACOD–GRIGELIONIS CHARACTERISTICS FOR HILBERT SPACE VALUED SEMIMARTINGALES.
- Published in:
- Stochastic Analysis & Applications, 2002, v. 20, n. 5, p. 963, doi. 10.1081/SAP-120014551
- By:
- Publication type:
- Article
ANTICIPATIVE STOCHASTIC INTEGRALS EQUATIONS DRIVEN BY SEMIMARTINGALES.
- Published in:
- Stochastic Analysis & Applications, 2002, v. 20, n. 4, p. 755, doi. 10.1081/SAP-120006106
- By:
- Publication type:
- Article
ON SAVINGS ACCOUNTS IN SEMIMARTINGALE TERM STRUCTURE MODELS.
- Published in:
- Stochastic Analysis & Applications, 2001, v. 19, n. 4, p. 605, doi. 10.1081/SAP-100002104
- By:
- Publication type:
- Article
Replication of Contingent Claims in a Reduced-Form Credit Risk Model with Discontinuous Asset Prices.
- Published in:
- Stochastic Models, 2006, v. 22, n. 4, p. 661, doi. 10.1080/15326340600878313
- By:
- Publication type:
- Article
Data-Driven Jump Detection Thresholds for Application in Jump Regressions.
- Published in:
- Econometrics (2225-1146), 2018, v. 6, n. 2, p. 16, doi. 10.3390/econometrics6020016
- By:
- Publication type:
- Article
Realized Multi-Power Variation Process for Jump Detection in the Nigerian All Share Index.
- Published in:
- Tamkang Journal of Mathematics, 2021, v. 52, n. 3, p. 397, doi. 10.5556/j.tkjm.52.2021.3497
- By:
- Publication type:
- Article
Lookback option pricing using the Fourier transform B-spline method.
- Published in:
- Quantitative Finance, 2014, v. 14, n. 5, p. 789, doi. 10.1080/14697688.2014.882010
- By:
- Publication type:
- Article
STATISTICAL CAUSALITY AND MARTINGALE REPRESENTATION PROPERTY WITH APPLICATION TO STOCHASTIC DIFFERENTIAL EQUATIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2014, v. 90, n. 2, p. 327, doi. 10.1017/S000497271400029X
- By:
- Publication type:
- Article
Noncommutative Blackwell-Ross martingale inequality.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2018, v. 21, n. 1, p. -1, doi. 10.1142/S0219025718500054
- By:
- Publication type:
- Article
UNIQUENESS OF DECOMPOSITIONS OF SKOROHOD-SEMIMARTINGALES.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2011, v. 14, n. 1, p. 15, doi. 10.1142/S0219025711004274
- By:
- Publication type:
- Article
Radonification of Cylindrical Semimartingales by a Single Hilbert–Schmidt Operator.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2002, v. 5, n. 3, p. 429, doi. 10.1142/S0219025702000936
- By:
- Publication type:
- Article
On functions transforming a Wiener process into a semimartingale.
- Published in:
- Probability Theory & Related Fields, 1997, v. 109, n. 1, p. 57, doi. 10.1007/s004400050125
- By:
- Publication type:
- Article
A SEMIMARTINGALE CHARACTERIZATION OF AVERAGE OPTIMAL STATIONARY POLICIES FOR MARKOV DECISION PROCESSES.
- Published in:
- Journal of Applied Mathematics & Stochastic Analysis, 2006, p. 1, doi. 10.1155/JAMSA/2006/81593
- By:
- Publication type:
- Article
Semimartingales and geometric inequalities on manifolds.
- Published in:
- Journal of the London Mathematical Society, 2007, v. 75, n. 2, p. 522, doi. 10.1112/jlms/jdm048
- By:
- Publication type:
- Article
Distributed stochastic consensus of multi-agent systems with noisy and delayed measurements.
- Published in:
- IET Control Theory & Applications (Wiley-Blackwell), 2013, v. 7, n. 10, p. 1359, doi. 10.1049/iet-cta.2012.0613
- By:
- Publication type:
- Article
Convergence of Euler-Maruyama Method for Stochastic Differential Equations Driven by α--stable Lévy Motion.
- Published in:
- Journal of Mathematical Extension, 2018, v. 12, n. 3, p. 33
- By:
- Publication type:
- Article
Long-Term Risk: A Martingale Approach.
- Published in:
- Econometrica, 2017, v. 85, n. 1, p. 299, doi. 10.3982/ECTA13438
- By:
- Publication type:
- Article
Generalized Method of Integrated Moments for High-Frequency Data.
- Published in:
- Econometrica, 2016, v. 84, n. 4, p. 1613, doi. 10.3982/ECTA12306
- By:
- Publication type:
- Article
ROBUST ESTIMATION AND INFERENCE FOR JUMPS IN NOISY HIGH FREQUENCY DATA: A LOCAL-TO-CONTINUITY THEORY FOR THE PRE-AVERAGING METHOD.
- Published in:
- Econometrica, 2013, v. 81, n. 4, p. 1673, doi. 10.3982/ECTA10534
- By:
- Publication type:
- Article
INFERENCE FOR CONTINUOUS SEMIMARTINGALES OBSERVED AT HIGH FREQUENCY.
- Published in:
- Econometrica, 2009, v. 77, n. 5, p. 1403, doi. 10.3982/ECTA7417
- By:
- Publication type:
- Article
Understanding limit theorems for semimartingales: a short survey.
- Published in:
- Statistica Neerlandica, 2010, v. 64, n. 3, p. 329, doi. 10.1111/j.1467-9574.2010.00460.x
- By:
- Publication type:
- Article
Multivariate elliptic processes.
- Published in:
- Statistica Neerlandica, 2010, v. 64, n. 3, p. 352, doi. 10.1111/j.1467-9574.2010.00465.x
- By:
- Publication type:
- Article
Stationary distribution of a two-dimensional SRBM: geometric views and boundary measures.
- Published in:
- Queueing Systems, 2013, v. 74, n. 2/3, p. 181, doi. 10.1007/s11134-012-9339-1
- By:
- Publication type:
- Article
Nonnegativity of solutions to the basic adjoint relationship for some diffusion processes.
- Published in:
- Queueing Systems, 2011, v. 68, n. 3/4, p. 295, doi. 10.1007/s11134-011-9236-z
- By:
- Publication type:
- Article
Conjectures on tail asymptotics of the marginal stationary distribution for a multidimensional SRBM.
- Published in:
- Queueing Systems, 2011, v. 68, n. 3/4, p. 251, doi. 10.1007/s11134-011-9251-0
- By:
- Publication type:
- Article
Reflected Brownian motion in the quadrant: tail behavior of the stationary distribution.
- Published in:
- Queueing Systems, 2009, v. 61, n. 2/3, p. 113, doi. 10.1007/s11134-008-9102-9
- By:
- Publication type:
- Article
AN ASYMPTOTIC FORMULA FOR THE SEMIMARTINGALE LOCAL TIME OF REFLECTING BROWNIAN MOTION ON AN INTERVAL.
- Published in:
- Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 2014, v. 7, n. 56-1, p. 47
- By:
- Publication type:
- Article
TRAJECTORY-BASED MODELS, ARBITRAGE AND CONTINUITY.
- Published in:
- International Journal of Theoretical & Applied Finance, 2016, v. 19, n. 3, p. -1, doi. 10.1142/S0219024916500151
- By:
- Publication type:
- Article
GENERALIZED BN-S STOCHASTIC VOLATILITY MODEL FOR OPTION PRICING.
- Published in:
- International Journal of Theoretical & Applied Finance, 2016, v. 19, n. 2, p. -1, doi. 10.1142/S021902491650014X
- By:
- Publication type:
- Article
PRICING AND HEDGING OF ENERGY SPREAD OPTIONS AND VOLATILITY MODULATED VOLTERRA PROCESSES.
- Published in:
- International Journal of Theoretical & Applied Finance, 2016, v. 19, n. 1, p. -1, doi. 10.1142/S0219024916500023
- By:
- Publication type:
- Article
PROGRESSIVE FILTRATION EXPANSIONS VIA A PROCESS, WITH APPLICATIONS TO INSIDER TRADING.
- Published in:
- International Journal of Theoretical & Applied Finance, 2015, v. 18, n. 4, p. -1, doi. 10.1142/S0219024915500272
- By:
- Publication type:
- Article
A CONCISE CHARACTERIZATION OF OPTIMAL CONSUMPTION WITH LOGARITHMIC PREFERENCES.
- Published in:
- International Journal of Theoretical & Applied Finance, 2013, v. 16, n. 6, p. -1, doi. 10.1142/S0219024913500350
- By:
- Publication type:
- Article
BROWNIAN SEMISTATIONARY PROCESSES AND CONDITIONAL FULL SUPPORT.
- Published in:
- International Journal of Theoretical & Applied Finance, 2011, v. 14, n. 4, p. 579, doi. 10.1142/S0219024911006747
- By:
- Publication type:
- Article